Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 22, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 13, 2020, 2:04 PM EDT for 8 counties in Pennsylvania. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 2:04 PM EDT (18:04 UTC)
- Expired
- Apr 13, 2020, 2:45 PM EDT
- In force
- 41 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Centre County, PA, Clinton County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 90 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 2:30 PM EDT | TSTM WND DMG | Middleburg, PA | TREES AND WIRES DOWN IN MIDDLEBURG |
| Apr 13, 2:33 PM EDT | TSTM WND DMG | 2 Nw Kreamer, PA | A COUPLE OF TREES REPORTED DOWN ALONG GLOBE MILLS ROAD IN MIDDLECREEK TOWNSHIP. |
| Apr 13, 2:34 PM EDT | TSTM WND DMG | 1 Sse Farragut, PA | TREES AND WIRES DOWN NORTH OF MONTOURSVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 11:33 AM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 487 m²/s²
- 0-3 km storm-relative helicity
- 684 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
133
WUUS51 KCTP 131804
SVRCTP
PAC027-035-067-081-087-099-109-119-131845-
/O.NEW.KCTP.SV.W.0022.200413T1804Z-200413T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
204 PM EDT Mon Apr 13 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northeastern Mifflin County in central Pennsylvania...
East central Centre County in central Pennsylvania...
Juniata County in central Pennsylvania...
Snyder County in central Pennsylvania...
Southern Lycoming County in north central Pennsylvania...
Union County in central Pennsylvania...
Northeastern Perry County in south central Pennsylvania...
Southeastern Clinton County in north central Pennsylvania...
* Until 245 PM EDT.
* At 203 PM EDT, severe thunderstorms were located along a line
extending from near Waterville to near McElhattan to near Woodward
to near Belltown to Juniata Terrace, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
* Severe thunderstorms will be near...
McClure, Carroll, Laurelton Center, R.B. Winter State Park,
Mcalisterville, Snyder-Middleswart State Park and Weikert around
210 PM EDT.
Mifflinburg, Richfield, Forest Hill, Sand Bridge State Park,
Beaver Springs, Cogan Station, Penns Creek, Collomsville,
Ickesburg and Troxelville around 220 PM EDT.
Montoursville, Williamsport, Vicksburg, Mount Pleasant Mills,
Spruce Run Reservoir, Fremont, Duboistown, Meiserville, Linntown
and Allenwood around 230 PM EDT.
Lewisburg, Selinsgrove, Port Trevorton, Winfield, New Columbia,
Muncy, Montgomery, Newport, Shamokin Dam and Hummels Wharf around
240 PM EDT.
Other locations impacted by these severe thunderstorms include
Wagner, West Milton, Mifflintown, Millerstown, Hartleton, Garden
View, Oval, Loganton, New Berlin and Beavertown.
For those driving on Interstate 80, this includes areas between the
Lock Haven and Milton-Williamsport exits, specifically from mile
markers 181 to 210.
This includes Interstate 180 from mile markers 9 to 29.
This includes the following COVID-19 Test Sites...
Evangelical Hospital...
and UPMC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for central, south
central and north central Pennsylvania.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4120 7654 4116 7659 4117 7680 4115 7689
4110 7689 4107 7686 4096 7688 4087 7680
4080 7685 4072 7686 4057 7699 4047 7695
4042 7702 4040 7702 4051 7772 4073 7746
4096 7740 4133 7739 4133 7663 4129 7653
TIME...MOT...LOC 1803Z 276DEG 36KT 4126 7732 4109 7733 4096 7732 4073
7738 4056 7758
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Jurewicz1 follow-up statement
790
WWUS51 KCTP 131828
SVSCTP
Severe Weather Statement
National Weather Service State College PA
228 PM EDT Mon Apr 13 2020
PAC027-035-087-131837-
/O.CAN.KCTP.SV.W.0022.000000T0000Z-200413T1845Z/
Mifflin PA-Centre PA-Clinton PA-
228 PM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIFFLIN...EAST
CENTRAL CENTRE AND SOUTHEASTERN CLINTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM EDT for south central,
central and north central Pennsylvania.
LAT...LON 4120 7654 4116 7659 4117 7680 4115 7689
4111 7689 4107 7686 4096 7688 4086 7680
4080 7685 4072 7686 4057 7699 4047 7695
4042 7702 4049 7740 4071 7713 4094 7707
4131 7707 4133 7663 4129 7654 4129 7653
TIME...MOT...LOC 1827Z 272DEG 38KT 4124 7700 4107 7701 4094 7701 4071
7707 4054 7727
$$
PAC067-081-099-109-119-131845-
/O.CON.KCTP.SV.W.0022.000000T0000Z-200413T1845Z/
Juniata PA-Snyder PA-Lycoming PA-Union PA-Perry PA-
228 PM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN JUNIATA...SNYDER...SOUTHEASTERN LYCOMING...EASTERN
UNION AND NORTHEASTERN PERRY COUNTIES...
At 227 PM EDT, severe thunderstorms were located along a line
extending from Williamsport to near Spruce Run Reservoir to Vicksburg
to near Mount Pleasant Mills to near Mexico, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
These severe storms will be near...
Montoursville, Mount Pleasant Mills, Vicksburg, Fremont, Spruce
Run Reservoir, Linntown, Elimsport and Meiserville around 230 PM
EDT.
Lewisburg, Selinsgrove, Port Trevorton, Watsontown, New Columbia,
Winfield, Muncy, Allenwood, Montgomery and Shamokin Dam around 240
PM EDT.
Hughesville and New Buffalo around 250 PM EDT.
Lairdsville around 300 PM EDT.
Other locations impacted by these severe thunderstorms include
Liverpool, South Williamsport, Thompsontown, West Milton, East Salem,
Millerstown, Garden View, Picture Rocks, New Berlin and Freeburg.
For those driving on Interstate 80, this includes areas between the
Mile Run and Milton-Williamsport exits, specifically from mile
markers 200 to 210.
This includes Interstate 180 from mile markers 9 to 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for south central,
central and north central Pennsylvania.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4120 7654 4116 7659 4117 7680 4115 7689
4111 7689 4107 7686 4096 7688 4086 7680
4080 7685 4072 7686 4057 7699 4047 7695
4042 7702 4049 7740 4071 7713 4094 7707
4131 7707 4133 7663 4129 7654 4129 7653
TIME...MOT...LOC 1827Z 272DEG 38KT 4124 7700 4107 7701 4094 7701 4071
7707 4054 7727
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
JurewiczWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 11:12 AM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 13, 11:12 AM EDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service State College PA 1112 AM EDT Mon Apr 13 2020 .SYNOPSIS... Strong winds will whip across the area today. Severe storms are possible during the mid to late morning and early afternoon hours. Locally heavy rainfall may result in isolated minor flooding across parts of southeast PA. Today will be the warmest day of the week with temperatures trending below average Tuesday through Friday. && .NEAR TERM /UNTIL 4 PM THIS AFTERNOON/... Vigorous mid level vort max with a quasi-eye seen in vis satellite just SE of KPIT at 1430Z will sweep NE across Central PA through mid afternoon and help to rapidly increase Meso-B uvvel within a developing narrow wedge of partial clearing and modest MU capes of 800-1200 J/KG. Developing TSRA associate with this mid-level feature will follow closely on the heels of the 70+ KT LLVL jet across the eastern half of PA ATTM. These storms will coincide with an environment of 0-1km SR Helicity of 200-250 m2/s2 across Scent PA over the next few hours, and the Lower and Mid Susq Valley centered in the 18-19Z period. SPC MCD recently issued for the likelihood of a Tornado Watch to be issued within the next hour over a large portion of Central and Eastern PA. That will be the main show for our CWA today and we'll be focused on the structure of the anticipated mini bows and scattered, fast moving low-topped supercells in this highly sheared llvl environment. Previous... Multi-faceted storm system to impact the area early today. Initial slug of WAA precip has cleared the area with max rainfall amounts in the 0.50 to 0.75 inch range in the past 6 hours ending 06-08Z. Second round of moderate to locally heavy rain is surging into south central/southeastern PA driven by very strong and highly anomalous SSW LLJ. This area will need to be monitored for water issues through 12Z. No changes to NPW headlines wind advisory/high wind warning. Several gusts over 35 mph so far with a couple 40+ mph at KJST/K2G9 in the last hour. Higher terrain more susceptible to strong gusts early this morning but strong gap winds are also possible. As a strong cold front crosses the region later this morning through mid afternoon, wind gust direction will turn more to the west-southwest. 3hr sfc pressure rises of nearly 10mb and strong CAA across western PA will help to mix down wind gusts as high as 60 mph. A very strong shear/modest CAPE environment remains forecast ahead of the aforementioned cold front. Hires guidance shows cloud breaks/dry slot reaching south central PA between ~15-20Z which should be sufficient to realize 500-1000+ J/kg of MUcape shown on the HREF mean. This would result in a significant risk of organized severe weather with fast-moving cells and bowing line segments capable of damaging winds (primary tstm hazard) but also pose a tornado threat with any sfc based storms. SPC has maintained its categorical SLGT risk SWO including tornado probs of 5% over the eastern 2/3 of the CWA. Max temps will likely reach the L70s across the Lower Susquehanna Valley during the early afternoon and will peak in the 60s elsewhere. Temps will fall sharply across the NW half of the CWA and into the 40s-L50s by late afternoon in the wake of the cold front. && .SHORT TERM /4 PM THIS AFTERNOON THROUGH 6 PM TUESDAY/... Severe threat will clear the area by late afternoon as cold front sweeps east of the area. Strong winds will continue to impact the area through the evening before subsiding tonight. Expect at least partial clearing over the southeast early tonight before mid clouds increase into Tuesday ahead of mid level shortwave over the Ohio Valley. This wave along with confluent 700mb flow should produce an area of light QPF in far south central PA to the north of the WV/MD panhandles. Highs Tuesday will be 20 degrees colder than Monday and 10-15 degrees below average. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Below normal temperatures will persist through the remainder of the week. A weak disturbance is expected to brush southern PA with a period of light rain or wet snow Tuesday evening into early Wednesday. Another weak disturbance could bring some light rain or snow showers across primarily northern and western PA late Wed into early Thurs. Medium range guidance projects a more substantial area of low pressure impacting the region Friday or Saturday, although there are some timing differences between models. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... A several hour period of widespread +SHRA with scattered TSRA G45KT will occur between 15Z-16Z at the SW PA airfields to 16Z- 17Z Central PA TAF sites, and 17-19Z near and to the east of a KIPT-KSEG-KMDT line. Will maintain a strong weighting twd MVFR CIGS this afternoon with brief IFR Cigs and Vsbys in the heavier Showers and TSRA. Previous... For the 12Z TAFS, been watching for more hints of high winds, such as pressure falls and gravity waves. Other than AOO earlier, have not seen anything the last few hours, but covering back side of heavier showers near the MD border with special weather statements. The main thing will be LLWS until we get a wind shift. More info below. Minor adjustments to the TAF package as of 520 AM. Strongest winds to the west and southwest so far. LWX radar would make one think the southeast area would be more an issue, but so far, not seeing much. Perhaps some weak gravity waves on the back side of the showers at times. Main thing early on will be LLWS. More information below. Not a lot of change for the 06Z TAF package. Main thing was to limit the mention of thunder to a shorter time frame. Timing looked to be good. Also added some more detail later on in time. Sunday evening discussion below. Rain showers will overspread from southwest to northeast overnight. Prevailing MVFR conditions are expected with the best possibility of IFR at AOO, UNV, and the southeastern airfields before daybreak. Gusty winds out of the south and an approaching cold front will keep LLWS a threat through the morning on Monday. Potential for a line of severe thunderstorms accompanying the cold front between 10A and 2P on Monday. Have attempted to time out cold front and passage of storms in TAfs. Strong southerly gradient winds gusting up to 40 kts at times across the higher terrain and downwind (north) of the ridges will transition into strong WSW post cold frontal winds Monday (late morning west and early afternoon east) Tue-Wed...Increasing chance for rain/snow Tue night-Wed. Thu...Still a chance of rain and snow showers across the north and west. Fri...Rain possible with reduced cigs areawide. && .CTP WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 PM EDT this evening for PAZ006-011-012- 018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066. High Wind Warning until 8 PM EDT this evening for PAZ004-005- 010-017-024-033. && SYNOPSIS...Lambert/Steinbugl NEAR TERM...Lambert/Steinbugl SHORT TERM...Steinbugl LONG TERM...Evanego AVIATION...Lambert/Martin
Hazardous weather outlook, Apr 13, 11:40 AM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1140 AM EDT Mon Apr 13 2020 PAZ004-005-010-141545- Warren-McKean-Elk- 1140 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059- 063>066-141545- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 1140 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Wind Advisory. Locally heavy rain is also possible and could result in isolated minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-011-037-141545- Potter-Cameron-Tioga- 1140 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. Locally heavy rain is also possible and could result in isolated minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ024-033-141545- Cambria-Somerset- 1140 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. High Wind Warning. Tornado Watch. Locally heavy rain is also possible and could result in isolated minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ017-141545- Clearfield- 1140 AM EDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. High Wind Warning. Locally heavy rain is also possible and could result in isolated minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Apr 13, 1:31 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND DMG PORT MATILDA 40.80N 78.05W
04/13/2020 CENTRE PA UTILITY COMPANY
TREES DOWN ON WIRES IN PORT MATILDA
&&
EVENT NUMBER CTP2000217
TYBURSKILocal storm report, Apr 13, 1:32 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
132 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG 1 W WINGATE 40.93N 77.83W
04/13/2020 CENTRE PA FIRE DEPT/RESCUE
TREES DOWN ON EGYPT HOLLOW ROAD WEST OF WINGATE.
&&
EVENT NUMBER CTP2000218
EVANEGOLocal storm report, Apr 13, 1:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
142 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM TSTM WND DMG ALMADEN 40.76N 78.40W
04/13/2020 CLEARFIELD PA UTILITY COMPANY
TREES DOWN ON WIRES NEAR ALMADEN
&&
EVENT NUMBER CTP2000220
TYBURSKILocal storm report, Apr 13, 1:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG PLEASANT GAP 40.87N 77.74W
04/13/2020 CENTRE PA 911 CALL CENTER
TREES AND WIRES DOWN AROSS SOUTH HARRISON ROAD
&&
EVENT NUMBER CTP2000221
TYBURSKILocal storm report, Apr 13, 1:49 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TSTM WND DMG CANOE CREEK 40.48N 78.27W
04/13/2020 BLAIR PA PUBLIC
TREES DOWN ON MATTERN ROAD IN FRANKSTOWN TOWNSHIP.
&&
EVENT NUMBER CTP2000222
EVANEGOLocal storm report, Apr 13, 2:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
204 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM TSTM WND DMG ZIMMERMAN 40.05N 79.11W
04/13/2020 SOMERSET PA UTILITY COMPANY
TREES AND WIRES DOWN NEAR ZIMMERMAN.
1220 PM TSTM WND DMG FRIEDENS 40.04N 79.01W
04/13/2020 SOMERSET PA UTILITY COMPANY
TREES AND WIRES DOWN NEAR FRIEDENS.
1223 PM TSTM WND DMG EAST CONEMAUGH 40.35N 78.89W
04/13/2020 CAMBRIA PA 911 CALL CENTER
TREES DOWN IN EAST CONEMAUGH AND FRANKLIN BOROUGH.
1238 PM TSTM WND DMG BEAVERDALE 40.32N 78.70W
04/13/2020 CAMBRIA PA UTILITY COMPANY
TREES DOWN ON WIRES IN BEAVERDALE
1249 PM TSTM WND DMG ALMADEN 40.76N 78.40W
04/13/2020 CLEARFIELD PA UTILITY COMPANY
TREES DOWN ON WIRES NEAR ALMADEN
0102 PM TSTM WND DMG WAYNESBORO 39.75N 77.58W
04/13/2020 FRANKLIN PA SOCIAL MEDIA
TREES DOWN IN WAYNESBORO.
0104 PM TSTM WND DMG ROADSIDE 39.76N 77.53W
04/13/2020 FRANKLIN PA FIRE DEPT/RESCUE
TREES AND WIRES DOWN ON MENTZER GAP ROAD.
0104 PM TSTM WND DMG CANOE CREEK 40.48N 78.27W
04/13/2020 BLAIR PA PUBLIC
TREES DOWN ON MATTERN ROAD IN FRANKSTOWN TOWNSHIP.
0106 PM TSTM WND DMG 1 WNW CULP 40.58N 78.27W
04/13/2020 BLAIR PA UTILITY COMPANY
TREES DOWN ON WIRES NEAR FORT ROBERDEAU HISTORICAL SITE
0106 PM TSTM WND DMG 1 W CRESS 39.73N 77.58W
04/13/2020 FRANKLIN PA UTILITY COMPANY
TREES DOWN ALONG LYONS ROAD
0116 PM TSTM WND DMG PORT MATILDA 40.80N 78.05W
04/13/2020 CENTRE PA UTILITY COMPANY
TREES DOWN ON WIRES IN PORT MATILDA
0127 PM TSTM WND DMG 1 W WINGATE 40.93N 77.83W
04/13/2020 CENTRE PA FIRE DEPT/RESCUE
TREES DOWN ON EGYPT HOLLOW ROAD WEST OF WINGATE.
0135 PM TSTM WND DMG PLEASANT GAP 40.87N 77.74W
04/13/2020 CENTRE PA 911 CALL CENTER
TREES AND WIRES DOWN AROSS SOUTH HARRISON ROAD
&&
EVENT NUMBER CTP2000210 CTP2000211 CTP2000213 CTP2000212 CTP2000220
CTP2000219 CTP2000215 CTP2000222 CTP2000214 CTP2000216 CTP2000217
CTP2000218 CTP2000221
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:28 AM EDT | Special Weather Statement | CTP | Bedford | 47 min |
| Apr 13, 5:48 AM EDT | Special Weather Statement | CTP | Huntingdon, Juniata | 27 min |
| Apr 13, 6:18 AM EDT | Special Weather Statement | CTP | Franklin | 27 min |
| Apr 13, 6:45 AM EDT | Special Weather Statement | CTP | Adams | 45 min |
| Apr 13, 7:32 AM EDT | Special Weather Statement | CTP | Lancaster, York | 43 min |
| Apr 13, 11:48 AM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield, Somerset | 72 min |
| Apr 13, 12:16 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 44 min |
| Apr 13, 12:32 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 58 min |
| Apr 13, 12:45 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 45 min |
| Apr 13, 12:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 38 min |
| Apr 13, 1:06 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 53 min |
| Apr 13, 1:25 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon, Mifflin | 50 min |
| Apr 13, 1:37 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 68 min |
| Apr 13, 2:09 PM EDT | Areal Flood Advisory | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 3 hr |
| Apr 13, 2:13 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 58 min |
| Apr 13, 2:20 PM EDT | Special Weather Statement | CTP | Tioga | 25 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.